Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 28, NWS Northern Indiana

March 31, 2006Van Wert County, Ohio; Adams County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Mar 31, 2006, 7:25 PM EST for Van Wert County, Ohio; Adams County, Indiana. It was in force for 35 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2006, 7:25 PM EST (00:25 UTC)
Expired
Mar 31, 2006, 8:00 PM EST
In force
35 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Adams County, IN, Van Wert County, OH

What was reported inside it

TimeReportWhereRemark
Mar 31, 7:35 PM ESTTSTM WND DMG 703.5 Sw Ohio City, OHEMPTY SILO ROLLED.
Mar 31, 7:35 PM ESTTSTM WND DMG 703 Sw Ohio City, OH4 LARGE PINES TREES UPROOTED. BARN ROOF PEELED OFF.
Mar 31, 7:37 PM ESTTSTM WND DMG 701.5 Se Ohio City, OH*** 0 FATAL, 0 INJ *** SEMI TRAILER WAS TIPPED OVER...SIDING WAS RIPPED FROM A HOUSE AND LARGE LIMBS WERE BROKEN OFF A TREE.
Mar 31, 7:37 PM ESTTSTM WND DMG 70Ohio City, OH*** 0 FATAL, 0 INJ *** CORNER OF METAL FACTORY LIFTED...INSULATION SUCKED OUT...THEN SET BACK DOWN
Mar 31, 7:37 PM ESTHAIL 1.25Ohio City, OH
Mar 31, 7:38 PM ESTTORNADO 21 S Ohio City, OH*** 0 FATAL, 0 INJ *** TORNADO TOUCHED DOWN 1 MILE SOUTH OF OHIO CITY THEN LIFTED 2 MILES EAST OF OHIO CITY. MULTIPLE BARNS DESTROYED AND DAMAGED...SILOS DESTROYED AND DAMAGED...MINOR HOUSE DAMAGE...2 VEHICLES TOTALED...FARM MACHINERY DAMAGED...UTILITY TRAILER
Mar 31, 7:40 PM ESTTSTM WND DMG1 Se Ohio City, OHBARN COMPLETELY DESTROYED AND POWER LINES DOWN 1 MI SOUTHEAST OF OHIO CITY AT THE INTERSECTION OF WALNUT GROVE AND BURRIS ROAD.
Mar 31, 7:40 PM ESTTSTM WND DMG1 Se Ohio City, OHMULTIPLE DAMAGE REPORTS. SEVERAL BARNS WITH EXTENSIVE DAMAGE OR DESTROYED. CAMPING TRAILER FLIPPED ONTO CAR CAUSING SIGNIFICANT DAMAGE TO BOTH VEHICLES. HOUSE TRAILER MOVED 150 FEET. DAMAGE TO HOUSES INCLUDING WINDOWS BLOWN IN...ROOF DAMAGE...AND DAMAGE TO A G
Mar 31, 7:43 PM ESTHAIL 0.75Ohio City, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:32 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.3
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 010025
SVRIWX
INC001-OHC161-010100-
/O.NEW.KIWX.SV.W.0028.060401T0025Z-060401T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EST FRI MAR 31 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ADAMS COUNTY IN NORTHEAST INDIANA
  VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 800 PM EST

* AT 723 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  12 MILES WEST OF OHIO CITY...OR ABOUT 7 MILES SOUTHEAST OF
  DECATUR...AND MOVING EAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OHIO CITY...
  VAN WERT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4083 8493 4067 8486 4074 8441 4098 8448

$$
2 follow-up statements
000 
WWUS53 KIWX 010040
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EST FRI MAR 31 2006

INC001-010050-
/O.CAN.KIWX.SV.W.0028.000000T0000Z-060401T0100Z/
ADAMS IN-
740 PM EST FRI MAR 31 2006

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST
SATURDAY MORNING FOR NORTHWESTERN OHIO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4087 8479 4073 8479 4073 8460 4073 8452
      4073 8449 4074 8441 4098 8448

$$

OHC161-010100-
/O.CON.KIWX.SV.W.0028.000000T0000Z-060401T0100Z/
VAN WERT OH-
740 PM EST FRI MAR 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR VAN WERT COUNTY...

AT 736 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR OHIO CITY...OR ABOUT 6 MILES SOUTHWEST OF VAN WERT...AND
MOVING EAST AT 60 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MIDDLE POINT...VENEDOCIA AND ELGIN...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4087 8479 4073 8479 4073 8460 4073 8452
      4073 8449 4074 8441 4098 8448

$$
000 
WWUS53 KIWX 010044 CCA
SVSIWX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EST FRI MAR 31 2006

INC001-010050-
/O.COR.KIWX.SV.W.0028.000000T0000Z-060401T0100Z/
ADAMS IN-
740 PM EST FRI MAR 31 2006

...SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY HAS BEEN 
CANCELED...

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST
SATURDAY MORNING FOR NORTHWESTERN OHIO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4087 8479 4073 8479 4073 8460 4073 8452
      4073 8449 4074 8441 4098 8448

$$

OHC161-010100-
/O.CON.KIWX.SV.W.0028.000000T0000Z-060401T0100Z/
VAN WERT OH-
740 PM EST FRI MAR 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR VAN WERT COUNTY...

AT 736 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR OHIO CITY...OR ABOUT 6 MILES SOUTHWEST OF VAN WERT...AND
MOVING EAST AT 60 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MIDDLE POINT...VENEDOCIA AND ELGIN...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.

LAT...LON 4087 8479 4073 8479 4073 8460 4073 8452
      4073 8449 4074 8441 4098 8448

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:40 PM EST, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 31, 3:40 PM EST, 3 hours 45 minutes before
XUS63 KIWX 312010
AFDIWX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EST FRI MAR 31 2006

.SHORT TERM...
HAVE UPGRADED WIND ADVISORY TO A WIND WARNING. ISOLATED DAMAGING
WINDS REPORTED IN CHICAGO THIS AFTERNOON...AND WIND GUSTS OVER 60
MPH REPORTED AT GARY AND MICHIGAN CITY. THESE STRONG WINDS SHOULD
TRANSLATE EAST AS THE COLD FRONT MOVES INTO THE AREA. SEVERE STORMS
POSSIBLE AHEAD OF SHARP BACK EDGE OF MOISTURE GRADIENT. LAPS CAPE
AND NAM MODEL CAPE MAXES 1000 TO 1200 J/KG...SO MARGINAL
INSTABILITY...BUT DYNAMICS STRONG WITH SUPERCELLS EXPECTED. FRONT
SHOULD PUSH ACROSS THE AREA RAPIDLY...BRINGING AN END TO THE SEVERE
THREAT BEFORE MIDNIGHT. FOR LATE TONIGHT AND SATURDAY...MUCH COOLER
WITH SHOWERS ENDING.

&&

.LONG TERM...
SATURDAY THROUGH FRIDAY. MAIN FOCUS/TIME DEDICATED TO SHORT TERM.
FEW CHANGES TO EXTENDED. NAM/GFS CONSISTENT WITH STRONG FROPA LATE
SUNDAY NIGHT WITH DECENT 1000-850MB MOISTURE POOLED AHEAD AND OVER
100M/12HR MID LEVEL HEIGHT FALLS. ALL POINTING TO GOOD SHRA/TSRA
SIGNALS AND HAVE UPPED POPS TO LIKELY SUNDAY NIGHT. THOUGH TIMING
STILL AN ISSUE STILL TOO EARLY TO TIME ANY HIR POPS WEST LATE SUNDAY
AFTERNOON OR KEEP LIKELY POPS INTO MONDAY FAR EAST. NEXT SYSTEM
CURRENTLY NEAR 140W DROPS INTO SW STATES EARLY TUESDAY AND BECOMES
CUTOFF. STRONG RIDGING EAST OF MS VALLEY SUPPORTED BY GFS/GEM/ECMWF
WILL LIKELY SLOW AND SHUNT IT TO OUR NORTHWEST NEAR END OF FORECAST
PERIOD. WILL HAVE SOME LOW CHANCE TSRA POPS DY7 THOUGH TREND LOWER
THAN HPC/MEX WITH UNCERTAINTY OF THE SYSTEMS EWD PROGRESS.

&&

.AVIATION...
STILL SOME LINGERING MVFR CIGS VCNTY FWA...BUT WITH DRY SLOT
APPROACHING RAPIDLY...EXPECT SBN/FWA TO BECOME OR STAY VFR UNTIL
AFTER FROPA. STILL A CHANCE FOR THUNDER AT FWA AHEAD OF FRONT/DRY
SLOT...SO INCLUDED VCTS AT FWA. OTHERWISE...DEW POINTS REALLY
DROPPING OFF OVER NE IL WHERE IKK DOWN TO 45. SOME MVFR CIGS
EXPECTED BY MORNING BEHIND FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WARNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR
     INZ003-INZ004-INZ005-INZ012-INZ013-INZ014-INZ015-INZ016-
     INZ020-INZ022.
     TORNADO WATCH ALL COUNTIES UNTIL 10 PM EST /9 PM CST THIS
     EVENING

MI...HIGH WIND WARNING UNTIL 8 PM EST THIS EVENING FOR MIZ077-MIZ078-
     MIZ079.
     TORNADO WATCH ALL COUNTIES UNTIL 10 PM EST /9 PM CST THIS
     EVENING

OH...TORNADO WATCH ALL COUNTIES UNTIL 10 PM EST THIS EVENING

LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 12 PM EST
     SATURDAY FOR LMZ043-LMZ046.

     GALE WARNING UNTIL 8 PM EST THIS EVENING FOR LMZ043-LMZ046.

&&

SHORT TERM...SKIPPER
LONG TERM....PBM
AVIATION...SKIPPER
Hazardous weather outlook, Mar 31, 5:17 AM EST, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SYRACUSE IN
517 AM EST FRI MAR 31 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-011030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
417 AM CST FRI MAR 31 2006 /517 AM EST FRI MAR 31 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
INDIANA...SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY OVER NORTHEAST INDIANA...SOUTHERN LOWER MICHIGAN
AND NORTHWEST OHIO. DAMAGING WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS. A WIND ADVISORY IS ALSO IN EFFECT FOR THIS
AFTERNOON AND EARLY EVENING ACROSS NORTHWEST INDIANA AND EXTREME
SOUTHWEST LOWER MICHIGAN. WIND GUSTS UP TO 45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SUNDAY AFTERNOON THROUGH
MONDAY. THERE IS A CHANCE THAT SOME THUNDERSTORMS WITH THIS SYSTEM
COULD BE SEVERE. HOWEVER...IT REMAINS TOO EARLY TO DETERMINE THE
EXACT DETAILS. STAY TUNED TO LATER OUTLOOKS AND FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-011030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
517 AM EST FRI MAR 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH THIS EVENING. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT OVERNIGHT. THERE IS ALSO A CHANCE FOR
THUNDERSTORMS TODAY. WAVES OF 3 TO 5 FEET AND GALES TO 35 KNOTS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SATURDAY MORNING.
THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON THROUGH
MONDAY. IT IS LIKELY THAT A SMALL CRAFT ADVISORY WILL BE NEEDED
FOR SUNDAY THROUGH TUESDAY...THEN AGAIN BY THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

In the hours before

Local storm report, Mar 31, 5:53 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             8 SW PERU               40.67N 86.18W
03/31/2006  E1.00 INCH       CASS               IN   TRAINED SPOTTER

&&

TCLICK
Local storm report, Mar 31, 6:23 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             1 N LA FONTAINE         40.69N 85.72W
03/31/2006  E0.75 INCH       WABASH             IN   TRAINED SPOTTER

&&

TCLICK
Local storm report, Mar 31, 6:31 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 N LA FONTAINE         40.75N 85.72W
03/31/2006  E1.50 INCH       WABASH             IN   TRAINED SPOTTER

&&

TCLICK
Local storm report, Mar 31, 6:34 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             MOUNT ETNA              40.74N 85.56W
03/31/2006  E0.88 INCH       HUNTINGTON         IN   FIRE DEPT/RESCUE

&&

TCLICK
Local storm report, Mar 31, 6:37 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EST FRI MAR 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             SWAYZEE                 40.51N 85.82W
03/31/2006  E0.75 INCH       GRANT              IN   TRAINED SPOTTER

&&

TCLICK
Local storm report, Mar 31, 6:50 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
650 PM EST FRI MAR 31 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             3.5 S MARION            40.50N  85.67W
03/31/2006  E0.75 INCH       GRANT              IN   TRAINED SPOTTER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM ESTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam55 min
Mar 31, 7:45 PM ESTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert23 min
Mar 31, 7:29 PM ESTSevere Thunderstorm WarningIWXJay31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.